JournalsjstVol. 12, No. 1pp. 169–193

On the Benjamin–Ono equation on T\mathbb{T} and its periodic and quasiperiodic solutions

  • Patrick Gérard

    Université Paris-Saclay, Orsay, France
  • Thomas Kappeler

    University of Zürich, Switzerland
  • Petar Topalov

    Northeastern University, Boston, USA
On the Benjamin–Ono equation on $\mathbb{T}$ and its periodic and quasiperiodic solutions cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

In this paper, we survey our recent results on the Benjamin–Ono equation on the torus. As an application of the methods developed we construct large families of periodic or quasiperiodic solutions, which are not CC^\infty-smooth

Cite this article

Patrick Gérard, Thomas Kappeler, Petar Topalov, On the Benjamin–Ono equation on T\mathbb{T} and its periodic and quasiperiodic solutions. J. Spectr. Theory 12 (2022), no. 1, pp. 169–193

DOI 10.4171/JST/398